# SDR FXGA20131121001

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 46,838 hours, 51,231 cycles
- Engine: Pwa JT8D9
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT ALTITUDE 350 CABIN PRESS LIGHT ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES, COULD NOT RESTORE PRESS.  DECLARED AN EMERGENCY WITH CTR AT 0253Z.  DESCENDED TO 10,000 CONTINUED TO FAI.
